JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 90
A Note on Certain Inequalities for $p$-Valent Functions

    Authors: H.A. Al-Kharsani, S.S. Al-Hajiry,  
    Keywords: $p$-valent functions.  
    Date Received: 05/02/08  
    Date Accepted: 01/07/08  
    Subject Codes:


    Editors: Narendra K. Govil,  

We use a parabolic region to prove certain inequalities for uniformly p-valent functions in the open unit disk D.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login